# SDR ABXA020019

- Difficulty date: May 15, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 53,164 hours, 47,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3920324501N
- Condition: Cracked
- Location: Fs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT ATTACH ANGLES FOR LONGERON 30, AFT OF FS 604 (PRESSURE DOME) WERE CRACKED. REPLACED ATTACH ANGLES IAW DC-9 SRM 51-30-5.
